# SDR USAA2013022500025

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 39,893 hours, 16,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE PANEL NEAR DOOR 1L (HOUSING EMERGENCY EXIT LIGHT) WAS LOOSE.  MAINTENANCE RESECURED EMERGENCY EXIT LIGHT PANEL AT 1L DOOR.
